American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10H05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] K. S. Kölbig. On the integral $\int \sb{0}\sp{\pi /2}{\rm log}\sp{n}\,{\rm cos}\,x\,{\rm log}\sp{p}{\rm sin}\,x\,dx$ . Math. Comp. 40 (1983) 565-570. MR 689472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Julia Mueller. Arithmetic equivalent of essential simplicity of zeta zeros . Trans. Amer. Math. Soc. 275 (1983) 175-183. MR 678343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. P. Brent, J. van de Lune, H. J. J. te Riele and D. T. Winter. On the zeros of the Riemann zeta function in the critical strip. II . Math. Comp. 39 (1982) 681-688. MR 669660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David Goss. A simple approach to the analytic continuation and values at negative integers for Riemann's zeta function . Proc. Amer. Math. Soc. 81 (1981) 513-517. MR 601719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Akio Fujii. On the zeros of Dirichlet $L$-functions. II . Trans. Amer. Math. Soc. 267 (1981) 33-40. MR 621970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. R. P. Ferguson and R. W. Forcade. Generalization of the Euclidean algorithm for real numbers to all dimensions higher than two. Bull. Amer. Math. Soc. 1 (1979) 912-914. MR 546316.
Abstract, references, and article information   
View Article: PDF

[7] Richard P. Brent. On the zeros of the Riemann zeta function in the critical strip . Math. Comp. 33 (1979) 1361-1372. MR 537983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] P. L. Walker. On an integral summable to $2\xi (s)/(s(s-1))$ . Math. Comp. 32 (1978) 1311-1316. MR 0491550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lowell Schoenfeld. Sharper bounds for the Chebyshev functions $\theta (x)$ and $\psi (x)$. II . Math. Comp. 30 (1976) 337-360. MR 0457374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lowell Schoenfeld. Corrigendum: ``Sharper bounds for the Chebyshev functions $\theta (x)$ and $\psi (x)$. II'' (Math. Comput. {\bf 30} (1976), no. 134, 337--360) . Math. Comp. 30 (1976) 900. MR 0457375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Charles M. Newman. Fourier transforms with only real zeros . Proc. Amer. Math. Soc. 61 (1976) 245-251. MR 0434982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dennis A. Hejhal. The Selberg trace formula for congruence subgroups. Bull. Amer. Math. Soc. 81 (1975) 752-755. MR 0371818.
Abstract, references, and article information   
View Article: PDF

[13] J. Barkley Rosser and Lowell Schoenfeld. Sharper bounds for the Chebyshev functions $\theta (x)$ and $\psi (x)$ . Math. Comp. 29 (1975) 243-269. MR 0457373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] B. Fornberg and K. S. Kölbig. Complex zeros of the Jonqui\`ere or polylogarithm function . Math. Comp. 29 (1975) 582-599. MR 0369278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Akio Fujii. A comparative study of the zeros of Dirichlet $L$-functions. Bull. Amer. Math. Soc. 81 (1975) 199-201. MR 0354578.
Abstract, references, and article information   
View Article: PDF

[16] Akio Fujii. On the distribution of the zeros of the Riemann zeta function in short intervals. Bull. Amer. Math. Soc. 81 (1975) 139-142. MR 0354575.
Abstract, references, and article information   
View Article: PDF

[17] Norman Levinson. Zeros of derivative of Riemann's $\xi$-function. Bull. Amer. Math. Soc. 80 (1974) 951-954. MR 0369279.
Abstract, references, and article information   
View Article: PDF

[18] Dennis A. Hejhal. A remark on the Lindelöf hypothesis. Bull. Amer. Math. Soc. 80 (1974) 695-699. MR 0337820.
Abstract, references, and article information   
View Article: PDF

[19] Robert E. Dressler and Jan van de Lune. Some remarks concerning the number theoretic functions $\omega (n)$\ and $\Omega (n)$ . Proc. Amer. Math. Soc. 41 (1973) 403-406. MR 0340191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] P. B. Braun and A. Zulauf. A problem connected with the zeros of Riemann's zeta function . Proc. Amer. Math. Soc. 36 (1972) 18-20. MR 0306134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert Spira. Zeros of $\zeta \sp{'} (s)$ in the critical strip . Proc. Amer. Math. Soc. 35 (1972) 59-60. MR 0296035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Bruce C. Berndt. Two new proofs of Lerch's functional equation . Proc. Amer. Math. Soc. 32 (1972) 403-408. MR 0297721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1